# SDR ASAA2013081495796

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 22,013 hours, 6,831 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC IS VERY, VERY SLOW WHEN ENTERING DATA. THERE IS A SEVERAL SECOND DELAY BEFORE THE EXECUTE LIGHT ILLUMINATES.  MUCH SLOWER THAN NORMAL.  ACFT GROUNDED.  PERFORMED BOTH FMC, OPS CHECKS IN REF AMM 34-61-00-710-801. OPS CHECK NORMAL.  NO HISTORY FOR LAST 30 DAYS.
